Post-ictal & Risperidone
I had a seizure in my sleep around Christmas and was having some rough post-ictal feelings. My doc gave me some Risperidone to calm me down and it just made things worse.
I have both kinds of seizures but usually get post-ictal experiences for two or three weeks after a GM seizure. What I mean by "post-ictal" is that I have some rather goofy thoughts and have seen things that weren't there. It's usually at its worst in the days immediately after the seizure. The addition of Risperidone this time made me see, say and do things that had never happened to me before after having a seizure. The doc gave me the Risperidone because he had never seen me within a day of having a seizure so he was apparently worried about how I was acting and felt I needed something to calm me down. It was a misjudgment on his behalf.
I usually am mentally out of whack for 10-14 days after the seizure and have come to expect it. If you use Risperidone and anti-seizure drugs, let me know if you've had any unusual experiences.